Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Homotopy and uniform homotopy. II


Authors: Allan Calder and Jerrold Siegel
Journal: Proc. Amer. Math. Soc. 78 (1980), 288-290
MSC: Primary 55R99; Secondary 55U35
MathSciNet review: 550515
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: An elementary proof of the Bounded Lifting Lemma is given, together with a proof that homotopy and uniform homotopy do not agree for maps into compact spaces with infinite fundamental groups even though they can agree for maps into a noncompact space with infinite fundamental group.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55R99, 55U35

Retrieve articles in all journals with MSC: 55R99, 55U35


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1980-0550515-8
PII: S 0002-9939(1980)0550515-8
Keywords: Homotopy, fibrations, bounded map, bounded lifting property, relative compressibility property, Stone-Čech compactification
Article copyright: © Copyright 1980 American Mathematical Society